Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Traveling waves in compressible elastic rods
Lund University, Sweden .ORCID iD: 0000-0001-6191-7769
2006 (English)In: Discrete and continuous dynamical systems. Series B, ISSN 1531-3492, E-ISSN 1553-524X, Vol. 6, no 1, 151-167 p.Article in journal (Refereed) Published
Abstract [en]

We determine all weak traveling wave solutions of a model for nonlinear dispersive waves in cylindrical compressible hyperelastic rods. Besides the previously known smooth, peaked, and cusped solutions, the equation is shown to admit compactons, stumpons, and fractal-like waves.

Place, publisher, year, edition, pages
2006. Vol. 6, no 1, 151-167 p.
Keyword [en]
Elasticity, Nonlinear wave equations, Traveling waves
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-163838ISI: 000233123500008Scopus ID: 2-s2.0-33644539555OAI: oai:DiVA.org:kth-163838DiVA: diva2:802356
Note

QC 20150427

Available from: 2015-04-12 Created: 2015-04-12 Last updated: 2017-12-04Bibliographically approved

Open Access in DiVA

No full text

Scopus

Authority records BETA

Lenells, Jonatan

Search in DiVA

By author/editor
Lenells, Jonatan
In the same journal
Discrete and continuous dynamical systems. Series B
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 14 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf